Yang Kok Kim
Groups preserving the cardinality of subsets product under permutations
Rendiconti del Seminario Matematico della Università di Padova, Tome 95 (1996) , p. 29-36
Zbl 0864.20016 | MR 1405353
URL stable : http://www.numdam.org/item?id=RSMUP_1996__95__29_0

Bibliographie

[1] R.D. Blyth, Rewriting products of group elements I, J. Algebra, 116 (1988), pp. 506-521. MR 953167 | Zbl 0647.20033

[2] R.D. Blyth - A.H. Rhemtulla, Rewritable products in FC-by-finite groups, Canad. J. Math., 41, No. 2 (1989), pp. 369-384. MR 1001616 | Zbl 0665.20020

[3] M. Curzio - P. Longobardi - M. Maj - D.J.S. Robinson, A permutational property of groups, Arch. Math. (Basel), 44 (1985), pp. 385-389. MR 792360 | Zbl 0544.20036

[4] Y.K. Kim - A.H. Rhemtulla, Weak maximality condition and polycyclic groups, in Proceedings of the American Mathematical Society, Vol. 123, No. 3, March 1995, pp. 711-714. MR 1285998 | Zbl 0829.20051

[5] A.H. Rhemtulla - A.R. Weiss, Groups with permutable subgroup products, in Group Theory: Proceedings of the 1987 Singapore Conference, edited by K. N. Cheng and Y.K. Leong, de Gruyter (1989), pp. 485-495. MR 981864 | Zbl 0669.20021

[6] D.J.S. Robinson, A Course in the Theory of Groups, Springer-Verlag, New York (1980). Zbl 0836.20001

[7] D.J.S. Robinson, Finiteness Conditions and Generalized Soluble Groups, Part I, Springer-Verlag, New York (1972). Zbl 0243.20032

[8] J.F. Semple - A. Shalev, Combinatorial conditions in residually finite groups I, J. Algebra, 157 (1993), pp. 43-50. MR 1219657 | Zbl 0814.20022

[9] M.J. Tomkinson, FC-groups, Research Notes in Mathematics, 96, Pitman Advanced Publishing Program, Boston (1984). MR 742777 | Zbl 0547.20031

[10] J.S. Wilson, Two-generator conditions for residually finite groups, Bull. London Math. Soc., 23 (1991), pp. 239-248. MR 1123332 | Zbl 0746.20018

[11] E.I. Zelmanov, On some problems of group theory and Lie algebras, Math. USSR Sbornik, 66 (1990), No. 1, pp. 159-168. MR 993451 | Zbl 0693.17006